MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from the manufacturer representative (rep) regarding an implantable device.The healthcare provider (hcp) let the rep know that the patient's lead had migrated again.Hcp believed it was after patient was waking up from anesthesia and was thrashing violently in post op.Hcp asked the rep to reprogram the patient to try and ¿salvage¿ the therapy.And if that didn¿t work, hcp would implant a different implantable neurostimulator (ins).Additional information was received from the rep.Rep met with the patient for a reprogram per hcp's request.All of the paresthesia was targeting patients right ribs, causing them extreme discomfort.Rep set the stimulator to 0ma, and turned off the device.Rep let the hcp know and hcp said they are going to proceed with implanting a different ins for the patient.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep) reporting that device removal is not planned, according to the healthcare provider (hcp) he doesn¿t want the patient to stop his anticoagulants.It was believed that the patient moved their leads in the post op bay as they were thrashing around after waking up from anesthesia.They were not made aware of any lead migrations until the rep filed the initial follow-up report.No one knows exactly when the leads moved.The cause of the lead migration was not determined.The scs was turned off and the hcp is planning to implant a nalu pns.The has been resolved.The device will remain implanted but out of service/not being used.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Section d references the main component of the system.Other medical products in use during the event include: brand name vectris surescan; product id 977a260 (serial: (b)(6)); product type: 0200-lead; implant date (b)(6) 2026; brand name vectris surescan; product id 977a260 (serial: (b)(6)); product type: 0200-lead; implant date (b)(6) 2026; section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 14-jan-2030, udi#: (b)(4); product id: 977a260, serial/lot #: (b)(6), ubd: 09-feb-2030, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial#(b)(6) implanted: (b)(6) 2026 explanted: product type lead product id 977a260 lot# serial# va38zkk017 implanted: (b)(6) 2026 explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50819116
Report Number3004209178-2026-15850
Device Sequence Number15992055
Product Code LGW
UDI-Device Identifier00763000849078
UDI-Public(01)00763000849078(17)261214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale